# SDR SIMA200705101

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 15,662 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 15,662 hours, 14,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FRAME LOWER SILL FOUND CORRODED.  REMOVED EXISTING SILL, CLEANED AND TREATED AREA.  INSTALLED NEW SILL IAW EMB SRM 51-40-02. RESTORED PROTECTIVE FINISH.  RETURNED AIRCRAFT TO SERVICE.
